TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Spikey Offline
Member
Junior TeenHelper
****
 
Spikey's Avatar
 
Name: Molly
Age: 24
Gender: Female
Location: England

Posts: 219
Join Date: October 8th 2010

Ahhhhhhhhhhhhhhhhhhhhhhhh!!!!!! - December 17th 2012, 01:10 PM

So, I'm taking Fluoxtine (I think that's how you spell it) tablets (Yes, I'm going to blame them for now. The side effects I have had are: headaches, weird dreams, sore throat and yawning. I know these are normal side effects, but I'm not worried about them.

I have, however, just developed a paranoid feeling. Paranoia is a side effect too.

I started these tablets 16 days ago, but the different between the last 16 days and today is that I'm in school today.

I don't know why I feel paranoid or what I am paranoid of. I feel like there's a bug near me all the time and I feel like people are staring at me, even though they're not and I can't look them in the eye because I think that they're blantly staring at me (even though I can see that they're not).

I mean, what the hell? I've never really been this paranoid before.

Help!!! What do I do about it!! I don't want to keep this feeling!! I was tested for paranoia this morning and I didn't seem to show any traits of it. I now understand what the woman is talking about.

I just feel the need to run out of the classroom, run right away and curl up under my duvet where no one can reach me, see me or hear me.



Thanks in advance,
RosieJ


And she turns up the music, to drown out her life.

22/12/2014 was the last date I self-harmed. The longest I have gone so far is 1 year, 2 months and 5 days. This time, I hope I can give up! New record: 1 year 6 months! Yay!!
Previously:
Kibska
   
  (#2 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Re: Ahhhhhhhhhhhhhhhhhhhhhhhh!!!!!! - December 17th 2012, 06:21 PM

I've looked on several sites and I can't find anywhere that Fluoxetine can cause paranoia. However, I don't believe everything I read online and I'm not medically trained but if you're worried this is a side affect of your medication, talk to the person who prescribed you it. I think the most important thing is that you've recognised it and I think that's positive. If the person who prescribed you it agree's that it might be from the anti-depresent, then it might be that they change the medication, lower the dose, see if that helps your mood or they might slowly begin to increase it up again. Or it may be the want you to kind of "ride it out" and hope that it begins to go away.

Either way, if you're worried, talk to the person who prescribed you it.


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#3 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 29
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Re: Ahhhhhhhhhhhhhhhhhhhhhhhh!!!!!! - December 19th 2012, 12:29 PM

What are you taking the antidepressants for? I think you should keep in mind that paranoia can be part of things like depression and it may not be your medication at all.
Either way though I think you should speak with the doctor who prescribed the medication to you, let them know exactly what's happening and voice your concerns.
If it is from the medication, many side effects will stop being a problem a couple weeks or a month after starting, as your body gets used to the new medication and adjusts appropriately.


Member since 2005
  Send a message via MSN to Music  
  (#4 (permalink)) Old
Dobbie_93 Offline
Be Your Wild Self
Welcome me, I'm new!
*
 
Dobbie_93's Avatar
 
Name: Laura
Age: 26
Gender: Female
Location: Sheffield, United Kingdom

Posts: 21
Blog Entries: 8
Join Date: November 25th 2012

Re: Ahhhhhhhhhhhhhhhhhhhhhhhh!!!!!! - December 19th 2012, 03:18 PM

You mentioned that the difference between the last 16 days is that you were in school? Maybe it could be that you're just anxious about being back? I don't know why you wasn't in, and previously none of us are medically trained, but if it persists, how about going back to your doctor?

All people are different so what might be one side affect to one person may not be to another. There are many different types of anti depressants so it's just about which ones are right for you. All that said, the tablets take effect properly after around six weeks, so continue to try them, but if you're really concerned about the paranoia, then by all means do go back to your doctor as soon as possible!


LOVE IS LOUDER
Than The Pressure To Be
Perfect...
   
  (#5 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,769
Blog Entries: 1770
Join Date: January 18th 2009

Re: Ahhhhhhhhhhhhhhhhhhhhhhhh!!!!!! - December 21st 2012, 01:05 AM

Hey there,

I think the best thing you should do is sit down and talk to your doctor about this. I know that might be hard to do but these are concerning symptoms and the best person to help you through them is your doctor. It could be the medicine that is causing them but it could be something else, like a symptom of your depression of something like that.

Wishing you the best of luck.


|Lead Moderator|Newsletter Officer|
   
Closed Thread

Bookmarks

Tags
ahhhhhhhhhhhhhhhhhhhhhhhh

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.